# SDR UPS04843574

- Difficulty date: November 26, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX WEB CORRODED BEYOND LIMITS AT STA 1200, LONG 36.  REMOVED FASTENERS TO FOM REF SRM51-1-20D.  REMOVED CORROSION REF SRM 53-2-0 FIG 1F.  NDT VERIFIED MATERIAL RANGE 0.125" - 0.088" REF NDT SPM 04-00-06.  FABRICATED REPAIR DOUBLER FROM SHT7075T6-.160" REF SRM 53-2-0 FIG23, 53-2-0 FIG25 DWG9754945, 3753772.  INSTALLED REPAIR REF SRM51-1-8, 51-1-21, 51-1-20D
